# SDR SIMA201034301

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 22,387 hours, 19,451 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis Unit
- Part number: C16221GD04
- Part serial: 6221000547
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3201 DURING THE CLIMB THE CREW REPORTED THE STANDBY HORIZONTAL WENT BLANK ON THE INTERGRATED STANDBY INSTRUMENT SYSTEM.  THE CREW ELECTED TO RETURN TO DFW DUE TO WEATHER.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INTERGRATED STANDBY INSTRUMENT SYSTEM IAW AMM 34-01-01.  THE FUNCTIONAL AND LEAK CHECK WAS GOOD IAW AMM 34-13-00, NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
